dc.contributor.author | Sepet, Sezin Aykurt | |
dc.date.accessioned | 2025-02-25T07:14:05Z | |
dc.date.available | 2025-02-25T07:14:05Z | |
dc.date.issued | 2020 | en_US |
dc.identifier.citation | Sepet, S. A., & Ergüt, M. (2020). Pointwise bi-slant submersions from cosymplectic manifolds. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 69(2), 1310-1319. | en_US |
dc.identifier.issn | 1303-5991 | |
dc.identifier.uri | https://10.31801/cfsuasmas.650697 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12513/7124 | |
dc.description.abstract | We introduce pointwise bi-slant submersions from cosymplectic manifolds onto Riemannian manifolds as a generalization of anti-invariant, semi-invariant, semi-slant, hemi-slant, pointwise semi-slant, pointwise hemi-slant and pointwise slant Riemannian submersions. We give an example for pointwise bi-slant submersions and investigate integrability and totally geodesicness of the distributions which are mentioned in the definition of pointwise bi-slant submersions admitting vertical Reeb vector field. Also we obtain necessary and sufficient conditions for such submersions to be totally geodesic maps. | en_US |
dc.language.iso | eng | en_US |
dc.publisher | Ankara Unıv | en_US |
dc.relation.isversionof | 10.31801/cfsuasmas.650697 | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Riemannian Submersion | en_US |
dc.subject | Pointwise Bi-slant Submersion | en_US |
dc.subject | Cosymplectic Manifold | en_US |
dc.title | Pointwise Bi-Slant Submersions From Cosymplectic Manifolds | en_US |
dc.type | article | en_US |
dc.relation.journal | Communıcatıons Faculty of Scıences Unıversıty of Ankara-Serıes A1 Mathematıcs and Statıstıcs | en_US |
dc.contributor.department | Fen Edebiyat Fakültesi | en_US |
dc.contributor.authorID | Sezin Aykurt Sepet / 0000-0003-1521-6798 | en_US |
dc.identifier.volume | 69 | en_US |
dc.identifier.issue | 2 | en_US |
dc.identifier.startpage | 1310 | en_US |
dc.identifier.endpage | 1319 | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |